# SDR GTIA2022022136290

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 50,127 hours, 22,988 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 40000' F/A REPORTED "DIRTY SOCK" SMELL IN AFT CABIN. APU WAS OFF. CHECK-LIST PERFORMED. SMELL WAS THEN REPORTED AS VERY FAINT-TROUBLESHOT IAW TSM 05-50-00-810-831-A. FOUND APU TO BE SORCE OF AIR QUALITY EVENT. SEE LP 2810952-02 FOR APU DEFERRAL
